English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Causal structure and algebraic classification of non-dissipative linear optical media

Schuller, F. P., Witte, C., & Wohlfarth, M. N. (2010). Causal structure and algebraic classification of non-dissipative linear optical media. Annals of Physics, 325(9), 1853-1883. doi:10.1016/j.aop.2010.04.008.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-B719-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0012-B71B-3
Genre: Journal Article

Files

show Files
hide Files
:
AoP2010.04.008.pdf (Any fulltext), 361KB
Name:
AoP2010.04.008.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Schuller, Frederic P.1, Author              
Witte, Christof, Author
Wohlfarth, Mattias N.R., Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show

Details

show
hide
Language(s):
 Dates: 20102010
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: DOI: 10.1016/j.aop.2010.04.008
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Annals of Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Orlando, Fla. : Academic Press
Pages: - Volume / Issue: 325 (9) Sequence Number: - Start / End Page: 1853 - 1883 Identifier: Other: 954922644005
Other: 0003-4916